New results on pole-shifting for parametrized families of systems

M.L.J. Hautus, E.D. Sontag

Research output: Contribution to journalArticleAcademicpeer-review

29 Citations (Scopus)

Abstract

New results are given on the pole-shifting problem for commutative rings, and these are then applied to conclude that rings of continuous, smooth, or real-analytic functions on a manifold X are PA rings if and only if X is one-dimensional.
Original languageEnglish
Pages (from-to)229-244
Number of pages16
JournalJournal of Pure and Applied Algebra
Volume40
DOIs
Publication statusPublished - 1986

Fingerprint

Dive into the research topics of 'New results on pole-shifting for parametrized families of systems'. Together they form a unique fingerprint.

Cite this